# SDR CA040326002

- Difficulty date: March 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,789 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Impeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF, CREW HEARD A STRANGE WHINING SOUND.  SOUND IDENTIFIED AS FROM NR 1 ENGINE. TAKE OFF REJECTED AT 30 KTS.   MAINTENANCE FOUND BENT BLADE ON LOW PRESSURE COMPRESSOR IMPELLER.  ENGINE REPLACED. CREW ON PREVIOUS FLIGHT HAD REPORTED A BIRD STRIKE.  AIRCRAFT HAD BEEN INSPECTED BY MAINTENANCE WITH NO APPARENT DAMAGE FOUND.  ENGINE S/N TSN:23746 HRS, TSO:10578 HRS,CYCLES:34323. HOURS AND CYCLES ON IMPELLER BLADE TO BE DETERMINED.
